Corpus ID: 29186315

maculopathy contents ? A case series of poppers Poppers : legal highs with questionable

@inproceedings{Rewbury2017maculopathyC,
  title={maculopathy contents ? A case series of poppers Poppers : legal highs with questionable},
  author={R. Rewbury and E. Hughes and R. Purbrick and S. Prior and M. Baron},
  year={2017}
}
  • R. Rewbury, E. Hughes, +2 authors M. Baron
  • Published 2017
  • Background Poppers are volatile alkyl nitrite compounds that are inhaled to enhance sexual experience and for their psychoactive effects. A less wellknown side effect is foveal maculopathy, which has emerged following changes in their chemical composition. It is unclear if certain individuals are more susceptible to retinal damage or if there is a relationship between pattern of inhalation and brands used. Methods A case series of 12 patients presenting to Sussex Eye Hospital, Brighton, with… CONTINUE READING

    Figures and Tables from this paper

    References

    SHOWING 1-10 OF 17 REFERENCES
    Foveal damage in habitual poppers users.
    • 56
    • PDF
    Transient visual loss after amyl Isobutyl nitrite abuse
    • 26
    'Popper'-induced vision loss.
    • 9
    Retinal toxicity in users of "poppers".
    • 7